On the approximation of the dynamics of sandpile surfaces.
Portugaliae mathematica, Tome 60 (2003) no. 2, pp. 127-137
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2003__60_2_44740,
author = {Prigozhin, Leonid and Zaltzman, Boris},
title = {On the approximation of the dynamics of sandpile surfaces.},
journal = {Portugaliae mathematica},
pages = {127--137},
year = {2003},
volume = {60},
number = {2},
zbl = {1206.82098},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2003__60_2_44740/}
}
Prigozhin, Leonid; Zaltzman, Boris. On the approximation of the dynamics of sandpile surfaces.. Portugaliae mathematica, Tome 60 (2003) no. 2, pp. 127-137. http://geodesic.mathdoc.fr/item/PORMA_2003__60_2_44740/